Aa
A
A
Close
Avatar_universal
Citalapram, invega and hair loss
Has anyone had experience with hair loss while taking citalapram or invega for depression?  I've been reading that most all the anti-depressants have that side effect.
Cancel
1 Answers
Page 1 of 1
585414_tn?1288944902
The website "Depression Central" has good information. I took Invega in the past and it did not cause that. I don't believe it generally does. Some anti-depressents can have that side effect. Taking a supplement of folic acid (ask your doctor first) can often be helpful for people who have a problem with hair loss from medication.
Comment
Cancel
585414_tn?1288944902
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Citalapram, invega and hair loss
Submit Answer
A
A
Recent Activity
Avatar_universal
Blank
SurprisedPatrick joined this community
Welcome them!
5 hrs ago
4059843_tn?1454481984
Blank
mishymoshymarcy I just wasted hours doing a... Comment
8 hrs ago
4059843_tn?1454481984
Blank
mishymoshymarcy commented on mishymoshymarcy's status
9 hrs ago
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
Avatar_m_tn
Blank
Paxiled
Arlington, VA
Avatar_m_tn
Blank
anxiety860
Avatar_m_tn
Blank
LRon
MI
675718_tn?1449992146
Blank
drifter0213
El Paso, TX
Avatar_f_tn
Blank
Gemfly
Avatar_f_tn
Blank
sunny1018
Greencastle, PA
Anxiety Community Resources
Top Anxiety Answerers
Avatar_m_tn
Blank
Paxiled
Arlington, VA
Avatar_m_tn
Blank
anxiety860
Avatar_m_tn
Blank
LRon
MI
675718_tn?1449992146
Blank
drifter0213
El Paso, TX
Avatar_f_tn
Blank
Gemfly
Avatar_f_tn
Blank
sunny1018
Greencastle, PA